Covering Properties and Folner Conditions for Locally Compact Groups.
Mathematische Zeitschrift, Tome 102 (1967), pp. 370-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__102_170885,
author = {W.R. Emerson and F.P. Greenleaf},
title = {Covering {Properties} and {Folner} {Conditions} for {Locally} {Compact} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {370--384},
year = {1967},
volume = {102},
zbl = {0184.36104},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__102_170885/}
}
W.R. Emerson; F.P. Greenleaf. Covering Properties and Folner Conditions for Locally Compact Groups.. Mathematische Zeitschrift, Tome 102 (1967), pp. 370-384. http://geodesic.mathdoc.fr/item/MZ_1967__102_170885/